# SDR SWAA110142

- Difficulty date: January 7, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 21,999 hours, 12,955 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: BAC1508
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND CENTER WING BOX SHEAR FITITNG CRACKED AT BS 540, LBL 6.  REMOVED AND REPLACED FITTING PER SRM.
